# SDR CALA2018110902327

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23312
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5310-06900 OP11 LH BS 1035 UNDERWING LONGERON REPLACEMENT, 3 HOLES FOUND CRACKED ON FUSELAGE SKIN. LH BS 1035 UNDERWING LONGERON FUSELAGE SKIN REPAIRED AS PER ECRA 5331-02293 PART1 INTERIM REPAIR JUST AT STA 993 TO STA 1035 BETW EEN STR 35L AND STR 38L. FORM 44-0008 ATTACHED ITEM 1 TO 27 ACCOMPLISHED. WORK PERFOMRED AT HAECO HKG BM BY V 8913003 QC 129800 THIS REPAIR IS BEING EVALUATED FOR DAMAGE TOLERANCE. SEPTEMBER 29 2020 FOR THE PERMANENT REPAIR. NOTE TO PLANNING: PLANNING TO CONTACT ENGINEERING AFTER AUGUST 29 2020 BUT BEFORE ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE OCTOBER 29 2020. PER PART 1 STEP 18 OF ECRA 5331-02293 INITIATE A DIP TO REQUEST DIP PER EC/RA 5331-02293 WORK PERFOMED ON HAECO HANGAR NR 9131223 THE ABOVE ITEM REQUIRES A PERMANENT REAPIR BEFORE OCT 29,2020. PLANNING MUST CONTACT ENGINEERING AFTER AUG 29,2020 BUT BEFORE S EP 29,2020 FOR THE PERMANENT REPAIR. NOTE TO PLANNING:THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERAN CE UNDER 14CFR26.43(D)AND WILL LIKELY BE MADE PERMANENT WITH REP EAT INSPECTIONS... TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED RECORDS UPDATE MHU359555 RECORDS UPDATE TOMC APPROVED : QC REVIEWED INIT #1: (-0091) PLN/EG > AUG 29 2020 < SEP 29 2020 INIT #2: (-0092) 29 OCT 2020 MHU359555
